So this is interesting. I didn’t take my Sinemet this morning and thank God I didn’t because the constipation I’ve had from it has been so awful and actually gave me an impacted bowel so I did the next best thing and took a lovely suppository and that worked incredible magic needless to say. Sorry for the TMI but if I can share it with any group of people I think you are the group to share it with LOL ❤️🙏🏼
I then went to the pharmacy this morning and picked up my patches and after I figured how to put them on I’ve been sitting here waiting for it to take hold or affect and as I surmised my legs are still shaking and are wobbly and my feet are shaking as if I drank 10 cups of coffee. I’ve had no nausea I’ve had no other side effects but I feel an odd sense of calm but not a state of relaxation.
Any feedback from anyone would be greatly appreciated. As an FYI the patch has been on my arm for the last 45 minutes. I might need to go to 4 mg or six but I have the feeling that the shaking is not going to subside and will probably get worse.
The Amantadine did the same thing but I’m not sure if that’s an agonist or not is it?